Hello everyone.I am not a nurse, but have been taking 120 mg ozxycodone for last year. I had back surgery 1 1/2 year ago and since than been taking the oxycodone. 30 mg 4 x day. Last month I decided t o stop and have gotten it down to less than 1 30mg pill ea. day for the last day. I also feel stomach turning,sweats,chills, etc. but feel that I can do this. I am hoping you have been sucessful in beating this addiction. I would appreciate any response as yours is first positive response in stopping meds. Please if you can respond as I need the hope. I have the faith, just scared
I have the support of my husband and have the option of going t o pain dr and getting suboxen which I am not happy to do as I do not want to subsitute one addiction for another . I also can not afford to go into a detox center. I just need to know it can get done. I am otherwise a healthy 52 yr. old female
History: I have tirgeminal neuralgea and possible ms. I have been prescribed 8 mg hydromorhone 1-2 tabs 4 times a day . I have takend 1 8 mg pill each am and one 8 mg pills each evening for the last 5 years for my facial pain.
The last year i have had other neuro pains and difficulty walking. I am present being worked up for various nuerological disorders.
I have become so weak in the last year and I know as a retired nurse that i have also been experiencing withdrawel symptons every day of my life for the last 4 1/2 years. ( i think this is because I refuse to increase my diluaded just to cover my withdrawel symptons so of course every 6th hour taking my am pill i start to go through withdrawel feelings until my second dose 4 hours later. I again go through them my 6th hour after my second dose..a vicious cycle)
The above reason has made me stop my diluaded this last week. i have weaned myself down . started at 4 mg twice a day then to 2 mg twice a day to then for three days only taking a "crumb" of a pill when my legs jerks became unbearable once a day for 2 days.
I have already noticed I feel much better even going thhrough the withdrawel then i have the last 4 years. yes My face hurts and I have the painful spasms back in my ear but with the rest of my body feeling better i think i am at a point where i can deal with "just" the face pain and the ear spasms since they are not constant.
my question to anyone that knows:
I started this process on Sunday and can honestyl say i have felt not much different then i have for the last 5 years while taking the diluaded. i have had some very mild diarhhea and of course tose horrible leg jerks when i try to sleep.
I am weak but have been for the last five years. I do not kow if that is part of the dilauded withdrawel or if it is part of my neuro problems and am eager to find out.
I know experts say it takes anywhere from 7-10 days to go through dilauded withdrawel but I do not feel that bad at all and really only "know" I am going through withdrawel when my legs stat jerking late at night when I try to sleep.
Will tings get worse or do you think maybe since i was taking the med less then prescribed all these years and only twice a day that I may experience a more milder withdrawel?